# SDR CAL960393

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Passenger Door
- Part time: 27,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND A 1 INCH CRACK IN OUTER SKIN AT LOWER AFT CORNER OF LT FORWARD ENTRY DOOR.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 52-05 AND SRM 51-30-2.  (X)
